# SDR WVER2013071651101

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 26,044 hours, 17,877 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 BULKHEAD WEB HAS MINOR CORROSION.  PERFORMED MAJOR REPAIR TO LT FS 280 BULKHEAD WEB IAW REO 670-53-11-594.
